# SDR AU971035

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2710 · Aileron Control System
- Part: Quadrant
- Part number: A788171
- Condition: Contaminated
- Location: Rt Wing Ail Outb
- Stage of operation: IN
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING OUTBOARD AILERON LOWER QUADRANT BEARING WATER INGRESS
